CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
On the eigenvalues of the saddle point matrices discretized from Navier-Stokes equations 期刊论文
NUMERICAL ALGORITHMS, 2018, 卷号: 79, 期号: 1, 页码: 41-64
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:20/0  |  Submit date:2018/10/07
Navier-Stokes equations  Saddle point problem  Spectral estimates  Preconditioner  Nonsymmetric  
Analysis on block diagonal and triangular preconditioners for a PML system of an electromagnetic scattering problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 11, 页码: 2856-2873
Authors:  Huang, Na;  Ma, Chang-Feng;  Zou, Jun
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Maxwell scattering problem  PML equations  Block triangular preconditioner  Spectral distributions  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:54/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
Coxian approximations of matrix-exponential distributions 期刊论文
CALCOLO, 2007, 卷号: 44, 期号: 4, 页码: 235-264
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
matrix-exponential distribution  Coxian distribution  phase-type distribution  matrix analytic methods  Perron-Frobenius theory  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
PH-invariant polytopes and coxian representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 3, 页码: 383-409
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
aggregated Markov chain  Coxian distribution  Jordan canonical form  matrix analytic methods  PH-distribution  polytope  
The spectral analysis of the matrix multisplitting method for the one-dimensional model problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1998, 卷号: 36, 期号: 2, 页码: 31-38
Authors:  Bai, ZZ;  Sun, JC;  Szyld, DB
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
matrix multisplitting method  one-dimensional model problem  asymptotic convergence rate